Show simple item record

dc.contributor.authorBachar, Imed ( Orcid Icon 0000-0003-3808-5786 )
dc.contributor.authorMaagli, Habib ( )
dc.contributor.authorMaatoug, Lamia ( )
dc.date.accessioned2020-08-05T19:58:00Z
dc.date.available2020-08-05T19:58:00Z
dc.date.issued2002-05-16
dc.identifier.citationBachar, I., Maagli, H., & Maatoug, L. (2002). Positive solutions of nonlinear elliptic equations in a half space in R2. Electronic Journal of Differential Equations, 2002(41), pp. 1-24.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12315
dc.description.abstractWe study the existence and the asymptotic behaviour of positive solutions of the nonlinear equation Δu + f(.,u) = 0, in the domain D = {(x1, x2) ∈ ℝ2 : x2 > 0}, with u = 0 on the boundary. The aim is to prove some existence results for the above equation in a general setting by using a fixed-point argument.en_US
dc.formatText
dc.format.extent24 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSingular elliptic equationen_US
dc.subjectSuperharmonic functionen_US
dc.subjectGreen functionen_US
dc.subjectSchauder fixed point theoremen_US
dc.subjectMaximum principleen_US
dc.titlePositive Solutions of Nonlinear Elliptic Equations in a Half Space in R2en_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record